Volume 4 Issue 6 [June 2016]


Title : Generalised Girth Domination Number of Graphs

Authors : A.Nellai Murugan1  G.Victor Emmanuel2



Title : Semi Analytic Approximate Solution Of Nonlinear Partial Differential Equations 

Authors : Achala L. Nargund1, R Madhusudhan 2 and S B Sathyanarayana 3



Title : Existence, Uniqueness and Asymptotic Behaviour of Solutions for a class of Parabolic Systems involving (p1(x); p2(x))􀀀Laplacian

Authors : Hamid El Ouardi



Title : Sedimentology and Mineralogy of Evaporate Deposits in coastal of Northern Oman Sea

Authors : Mohyeddin Ahrariroudi*1,  2* M.A.Zainudini,



Title : Three Monetary Forces And An Interpretation

Authors : José Villacís González



Title : An Implementation of Parallel Computing for Hierarchical Logistic Network Design Optimization Using PSO Algorithm

Authors : Ali Amin Rashidifar1*, Mohammad Amin Rashidifar2, Abdolah Abertavi3



Title : Study on Ferrofluid Bearings and their Load Capacity

Authors : Achala L. Nargund* and Asha C. S.**



Title : Haar Wavelet Method For The Solution Of Elliptic Partial Differential Equations

Authors : Sumana R. Shesha1, Tejuswini M.2 and Achala L. Nargund3 



Title : Spacings Between and Units & Tens Place Digits in Primes till One Trillion in Arithmetical Progressions 11n + k

Authors : Neeraj Anant Pande1



Title : Modelling Procedures in Determining Heavy Metals Concentration: A Case Study Using Barks of the Cinnamon Tree

Authors : Noraini A.1, Liew L. K.2, Tan W. H.3, Zainodin H.J.4 and N. Surugau5



Title : Power Series Solution of Non-linear Partial Differential Equations

Authors : Roopashree N S1 and Achala L. Nargund2


Call For Paper

Call for paper

Volume 5 Issue 9 September 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top